MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO MIXEVAC III; MIXER, CEMENT, FOR CLINICAL USE

STRYKER INSTRUMENTS-PUERTO RICO MIXEVAC III; MIXER, CEMENT, FOR CLINICAL USE
Catalog Number 0206015000
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that there was a foreign material on the edge of the blister package during a procedure.There was no delay, no medical intervention, and no adverse consequences.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information:.

Brand Name
MIXEVAC III
Common Device Name
MIXER, CEMENT, FOR CLINICAL USE
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key8332749
Report Number0001811755-2019-00556
Device Sequence Number11028953
Product Code JDZ
UDI-Device Identifier34546540447792
UDI-Public34546540447792
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0206015000
Device Lot Number18117012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2019
Initial Date Received by Manufacturer 01/28/2019
Supplement Date Received by Manufacturer03/05/2019
Initial Report FDA Received Date02/12/2019
Supplement Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1